Itching Of The Body After Blood Transfusion?
I want to ask, I was bleeding last month 1 month then I went straight to the hospital the hospital suggested that I have to take 4 bags of blood transfusion after I was discharged from the hospital my body was itching “until now, after the itching has healed somehow it itches again, the scars are still there Black “that’s about” why huh??
Allergic reactions to transfusions can cause itching or hives. This type of reaction can be treated with antihistamines. In addition, a transfusion reaction can cause symptoms such as fever, dark urine, or chills.
There are other things that can also trigger itching, for example:
dry skin, for example being in an air-conditioned room for a long time
allergies/irritations, for example after consumption of sea ties, eggs, or to the use of chemicals such as soaps, fragrances
medical conditions, such as thyroid gland disorders, liver or kidney disorders, inflammation of the bile ducts
Stress or anxiety can also exacerbate the itching symptoms experienced.
To relieve symptoms, try to do the following:
Avoid exposure to ingredients that can cause allergies/irritations
avoid excessive scratching when itchy so as not to increase the risk of infection
have enough rest
eat nutritious food regularly
can manage stress better
do not smoke
use clothes with comfortable materials and not too tight
If the itching has not subsided, it is recommended that you see a doctor. So that a direct examination can be carried out by knowing the history and symptoms experienced. If necessary, the doctor may suggest supporting tests, such as blood tests, to help determine the underlying cause. Appropriate treatment will be given according to the results of the examination obtained.
The following page discusses Itching (pruritus)
Hope it is useful,